Alert archive / Michigan / Small Craft Advisories in 2010

Small Craft Advisory 21, NWS Grand Rapids, MI

April 7, 2010

NWS Grand Rapids, MI issued this small craft advisory at Apr 7, 2010, 4:11 PM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 4:11 PM EDT (20:11 UTC)
Expired
Apr 9, 2010, 5:00 PM EDT
In force
49 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WHUS73 KGRR 072011
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EDT WED APR 7 2010

LMZ847>849-080415-
/O.NEW.KGRR.SC.Y.0021.100407T2011Z-100410T0000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
411 PM EDT WED APR 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. 

NORTH WINDS WILL INCREASE TO 30 KNOTS TONIGHT. WAVES WILL BUILD TO
4 TO 6 FEET TONIGHT AND TO 6 TO 10 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-080415-
/O.NEW.KGRR.SC.Y.0021.100408T0700Z-100410T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
411 PM EDT WED APR 7 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 8 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 8 PM
EDT FRIDAY. 

NORTHEAST WINDS WILL TURN TO THE NORTHWEST LATE TONIGHT AND
INCREASE TO 20 TO 25 KNOTS. WINDS WILL CONTINUE TO INCREASE ON
THURSDAY TO 30 KNOTS. WAVES WILL BUILD TO 4 TO 6 FEET LATE TONIGHT
AND TO 7 TO 11 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
7 follow-up statements
749 
WHUS73 KGRR 080836
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
436 AM EDT THU APR 8 2010

LMZ844>849-081645-
/O.CON.KGRR.SC.Y.0021.000000T0000Z-100410T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
436 AM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

NORTH WINDS WILL INCREASE TO 30 KNOTS TONIGHT. WAVES WILL BUILD
TO 4 TO 6 FEET TONIGHT AND TO 6 TO 10 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HOVING
935 
WHUS73 KGRR 080847
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
447 AM EDT THU APR 8 2010

LMZ844>849-081700-
/O.CON.KGRR.SC.Y.0021.000000T0000Z-100410T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
447 AM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

NORTHWEST WINDS WILL INCREASE TO 30 KTS AND WAVES WILL BUILD TO 6 
TO 10 FEET TODAY. CONDITIONS SHOULD IMPROVE ON FRIDAY BUT WAVES
MAY STILL HOLD UP IN THE 3 TO 5 FOOT RANGE FOR PART OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HOVING
557 
WHUS73 KGRR 081602
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1202 PM EDT THU APR 8 2010

LMZ844>849-090015-
/O.CON.KGRR.SC.Y.0021.000000T0000Z-100410T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1202 PM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

NORTHWEST WINDS TO 30 KNOTS AND WAVES OF 5 TO 9 FEET WILL CONTINUE
THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH SLIGHTLY TONIGHT TO
20 TO 25 KNOTS.  WAVES WILL ALSO SUBSIDE SLIGHTLY TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
463 
WHUS73 KGRR 082029
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
429 PM EDT THU APR 8 2010

LMZ844>849-090430-
/O.EXT.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
429 PM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

NORTHWEST WINDS OF 20 TO 25 KNOTS AND WAVES OF 4 TO 6 FEET WILL
CONTINUE TONIGHT. THE WINDS ARE EXPECTED TO BACK TO THE WEST OR
SOUTHWEST FRIDAY AFTERNOON AND DIMINISH TO 10 TO 20 KNOTS. WAVES
ARE EXPECTED TO SUBSIDE BY FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
652 
WHUS73 KGRR 090240
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1040 PM EDT THU APR 8 2010

LMZ844>849-091045-
/O.CON.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1040 PM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

WINDS AND WAVES WILL STILL BE SUPPORTIVE OF SMALL CRAFT ADVISORY
CONDITIONS THROUGH FRIDAY AFTERNOON BEFORE FALLING BELOW CRITERIA
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HOVING
963 
WHUS73 KGRR 090713
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 AM EDT FRI APR 9 2010

LMZ844>849-091515-
/O.CON.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
313 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH LATE AFTERNOON
BEFORE WINDS AND WAVES SUBSIDE AND DROP BELOW ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HOVING
959 
WHUS73 KGRR 092054
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT FRI APR 9 2010


LMZ844>849-092200-
/O.EXP.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
454 PM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON...

WAVES HAD SUBSIDED TO BELOW ADVISORY LEVELS. THEREFORE...THE
SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON.


$$

TJT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 2:09 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 7, 2:09 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
209 PM EDT WED APR 7 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(425 AM EDT WED APR 7 2010)
RAIN AND THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING. SOME
STORMS COULD BE STRONG ACROSS FAR SOUTHERN LOWER MI LATER THIS
AFTERNOON AND EVENING...WITH THE BEST THREAT FOR SEVERE WX MAINLY
STAYING SOUTH OF THE MI/IN BORDER. WINTER MAY MAKE AN APPEARANCE ON
THURSDAY WITH SOME SNOW POSSIBLE ACROSS NORTHERN/CENTRAL PORTIONS OF
THE CWA. A QUICK RETURN TO SPRING WEATHER IS EXPECTED BY THIS
WEEKEND AND INTO NEXT WEEK.

&&

.SHORT TERM...(1103 AM EDT WED APR 7 2010)
(TODAY THROUGH FRIDAY)
THE FRONT HAD MOVED INTO THE SOUTHEAST PORTION OF THE CWA AS OF
1430Z.  THEREFORE HAVE FEATURED STEADY OR SLOWLY FALLING TEMPS IN
THE GRIDS.  TEMPS RANGE FROM THE MID 40S IN THE NORTH TO THE LOWER
60S IN THE SE CWA.  THE AREAS THAT ARE SEEING THE 60S NOW...WILL BE
DOWN INTO THE LOW TO MID 50S BY EARLY EVENING.  HAVE INCREASED POPS
MAINLY SE OF A BIV-AMN LINE.  JET DYNAMICS WILL CONTINUE TO BE
FAVORABLE IN THIS REGION THROUGHOUT THE DAY TO SUPPORT SHOWERS. MUCH
OF THIS AREA SHOULD SEE ANOTHER HALF TO THREE QUARTERS OF AN INCH OF
RAIN.  THE THUNDER THREAT WILL GRADUALLY DIMINISH FROM NORTH TO
SOUTH AS THE COOLER AIR BECOMES ENTRENCHED.

A PHASING OF THE UPPER STREAM WAVE AND THE DEVELOPING CENTRAL PLAINS
UPR LVL LOW WILL TAKE PLACE BY THURSDAY OVER THE GREAT LAKES REGION.
GIVEN THE TRACK OF THE ENSUING SFC LOW ON THURSDAY HEADING TOWARD
LAKE ERIE...AND THE -8 TO -10C 850MB AIR COINCIDING WITH WRAP-AROUND
MOISTURE...SNOW OR A RAIN/SNOW MIX APPEARS LIKELY ACROSS THE
NORTHERN HALF OF THE CWA. BUFKIT MODEL SOUNDINGS DO SUPPORT SNOW
ESPECIALLY ACROSS OUR FAR NORTHERN COUNTIES LATE WED/DURING THE DAY
THURS. WE BELIEVE THERE COULD BE LIGHT ACCUMULATIONS OF SNOW OVER
THE ELEVATED TERRAIN OF THESE COUNTIES. NOT GOING TO GET CARRIED
AWAY WITH ACCUMS...BUT THE TRANSITION TO SNOW WILL NEED TO BE
CLOSELY WATCHED. NEEDLESS TO SAY...THURSDAY WILL BE A RAW DAY FOR
OUR AREA AND MIN TEMPS THURSDAY NIGHT INTO FRIDAY ALONG WITH ANY
SNOW THAT FALLS MAY THREATEN THE CURRENT VEGETATIVE GROWN WE HAVE
BEEN EXPERIENCING LATELY. HIGHS ON THURSDAY MAY NOT GET OUT OF THE
MID TO UPPER 30S FOR THE NORTHERN CWA/LOW 40S FOR THE SOUTHERN
AREAS. FRIDAY LOOKS A BIT WARMER BUT STILL RELATIVELY COLD GIVEN THE
RECENT WARM WX.

&&

.LONG TERM...(425 AM EDT WED APR 7 2010)
(FRIDAY NIGHT THROUGH TUESDAY)

CLEARING SKIES AND DIMINISHING WINDS WITH RIDGING BUILDING IN ON
FRIDAY NIGHT SHOULD SUPPORT FROST AND/OR FREEZING TEMPERATURES
OVERNIGHT.

FOR SATURDAY THROUGH TUESDAY MODELS ARE SIMILAR IN SHOWING RISING
HEIGHTS AND A HIGH AMPLITUDE UPPER RIDGE BECOMING ESTABLISHED OVER
THE REGION ONCE AGAIN AS DEEP LONGWAVE TROUGH DIGS OUT WEST.

THIS MEANS MORE ABOVE NORMAL TEMPERATURES ARE IN THE OFFING WITH
PREDOMINATELY DRY CONDITIONS. WARM FRONT COULD TRIGGER A FEW SHOWERS
SUNDAY NIGHT AND MONDAY... BUT COVERAGE/CHANCE OF MEASURABLE RAIN
LOOKS QUITE LOW AT THIS POINT DUE TO LIMITED MOISTURE.

&&

.AVIATION...(209 PM EDT WED APR 7 2010)
A FRONT CONTINUES TO LIE ACROSS THE FORECAST AREA. CURRENTLY HAVE
VFR VISIBILITIES ACROSS THE TAF SITES WITH IFR OR WORSE CEILINGS AND
SOME LIGHT RAIN. A PASSING LOW SYSTEM HAS PRECIPITATION FORMING TO
IT/S NORTHWEST... WHICH SHOULD MOVE ACROSS THE AREA LATE THIS
AFTERNOON THROUGH THE NIGHT. CEILINGS SHOULD REMAIN NEAR CURRENT
LEVELS THROUGH THE NIGHT... WHILE VISIBILITIES DROP DOWN TO MOSTLY
IFR CONDITIONS IN RAIN AND FOG. THUNDERSTORMS WILL BE POSSIBLE SOUTH
AND EAST OF KGRR... WITH MOST OF THE ACTIVITY CONFINED TO THE FAR
SOUTH PORTION OF THE STATE BEFORE MIDNIGHT. WINDS WILL BE UNDER 12
KNOTS OUT OF THE NORTHEAST OVERNIGHT AND THEN SWING TO THE NORTHWEST
AND STRENGTHEN AS THE LOW MOVES EAST OF THE REGION.

MENTIONED RAIN AND SNOW IN THE KMKG AND KGRR TAFS THURSDAY AS COLDER
AIR FLOWS IN. EXPECTING CEILINGS AND VISIBILITIES TO INCREASE TO
ABOVE IFR LEVELS EARLY THURSDAY AS THE SYSTEM MOVES OUT AND THE
WINDS FRESHEN.

&&

.MARINE...(425 AM EDT WED APR 7 2010)
NORTHEAST WINDS ARE PROGGED TO INCREASE SIGNIFICANTLY TONIGHT AS
DEEPENING SFC LOW TRACKS TOWARD LAKE ERIE ALONG THE FRONTAL
BOUNDARY. THEN WINDS BECOME NORTH TO NORTHWEST THURSDAY AS THE LOW
CONTINUES INTO ONTARIO. SMALL CRAFT ADVISORIES ARE THEREFORE LIKELY
TONIGHT INTO THURSDAY AND THURSDAY NIGHT. GALE FORCE WINDS ARE NOT
OUT OF THE QUESTION EITHER... BUT STRENGTH OF SFC LOW IS UNCERTAIN
AND HELD OFF ON A GALE WATCH FOR THE TIME BEING.

&&

.HYDROLOGY...(425 AM EDT WED APR 7 2010)
RIVER FLOOD ADVISORIES ARE IN EFFECT GIVEN THE RECENT RAINFALL AND
EXPECTED QPF THROUGH TODAY. ADDITIONAL RAINFALL OF UP TO ONE INCH IS
POSSIBLE ACROSS SOUTHERN PORTIONS OF THE CWA...WITH LESS THAN ONE
INCH EXPECTED NORTH OF THE I-96 CORRIDOR. LOCALLY HIGHER AMOUNTS ARE
POSSIBLE IN HEAVY THUNDERSTORMS. SOME RIVERS WILL NOT CREST FOR
SEVERAL DAYS AND A FEW MAY COME CLOSE TO FLOOD STAGE...THOUGH NONE
ARE FCST TO DO THAT AT THIS TIME.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....NONE.

&&

SYNOPSIS:     HOVING
SHORT TERM:   HOVING JK
LONG TERM:    MEADE
AVIATION:     63
MARINE:       HOVING
HYDROLOGY:    HOVING
Hazardous weather outlook, Apr 7, 5:13 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 AM EDT WED APR 7 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-080830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
513 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING MAINLY SOUTH OF A
MUSKEGON TO MOUNT PLEASANT LINE. LOCALLY HEAVY RAINFALL AND ISOLATED
SEVERE WEATHER WITH LARGE HAIL OR DAMAGING WINDS ARE POSSIBLE MAINLY
SOUTH AND EAST OF GRAND RAPIDS. URBAN AND SMALL STREAM FLOODING ARE
POSSIBLE WHERE STORMS PERSIST. STORM MOVEMENT WILL BE EAST AT AROUND
40 MPH.

RIVER LEVELS OVER SOUTHERN LOWER MICHIGAN WILL CONTINUE TO RISE
TODAY AND TONIGHT DUE TO THE RECENT HEAVY RAINS.

RAIN WILL CHANGE TO SNOW NORTH OF A MUSKEGON TO MOUNT PLEASANT
LINE LATE TONIGHT... AND MAY ACCUMULATE AN INCH BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED THURSDAY MORNING
NORTH OF A MUSKEGON TO MOUNT PLEASANT LINE.

FROST AND FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT AND
FRIDAY NIGHT AREA WIDE.

FURTHER RISES ON SOUTHERN MICHIGAN RIVERS ARE POSSIBLE THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NEEDED SOUTH AND EAST OF GRAND RAPIDS TODAY
INTO THE EARLY EVENING.

LMZ844>849-080830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
513 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY MAINLY SOUTH OF WHITEHALL. SEVERE
WEATHER IS NOT EXPECTED.

NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 30 KNOTS TONIGHT AND
SMALL CRAFT ADVISORIES ARE LIKELY. THE ARRIVAL OF MUCH COLDER AIR
TONIGHT WILL CHANGE RAIN TO SNOW SHOWERS WHICH COULD RESTRICT
VISIBILITIES NORTH OF WHITEHALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTH TO NORTHWEST WINDS TO 30 KNOTS AND WAVES OF 4 TO 8 FEET ARE
EXPECTED THURSDAY AND THURSDAY NIGHT. SNOW SHOWERS MAY RESTRICT
VISIBILITIES. CONDITIONS WILL IMPROVE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRREaton36 hr
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRRKent23 hr
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRRKent72 hr
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRRKent36 hr
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRRIngham23 hr
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRRIngham36 hr
Apr 6, 10:50 PM EDTRiver Flood AdvisoryGRRBarry36 hr
Apr 6, 11:19 PM EDTSpecial Marine WarningGRR41 min
Apr 6, 11:54 PM EDTSevere Thunderstorm WarningGRRLake, Mason, Newaygo, Oceana36 min
Apr 7, 12:43 AM EDTSevere Thunderstorm WarningGRRClare, Isabella, Lake, Mecosta, Newaygo, Osceola47 min
Apr 7, 1:10 AM EDTSpecial Weather StatementGRRMason, Muskegon, Oceana65 min
Apr 7, 1:42 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mecosta, Newaygo, Osceola63 min
Apr 7, 2:14 AM EDTSpecial Weather StatementGRRClare, Isabella, Mecosta31 min

Nearby

Small Craft Advisories in Michigan, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.